MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) INSYTE; INTRAVASCULAR CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) INSYTE; INTRAVASCULAR CATHETER
Catalog Number 381234
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
"it was reported that intravenous catheter 20g vialon 381234 lot 4177835 fv 30/06/2029, which according to the report ¿when the patient is punctured, the chamber is not full and when it is retracted, the catheter is damaged and many times the core does not pierce the skin, besides they are almost blunt¿.Medical device available for evaluation? yes, has the device been used more than once? yes".
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
INSYTE
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25378248
Report Number8041187-2026-00019
Device Sequence Number15752227
Product Code FOZ
UDI-Device Identifier00382903812349
UDI-Public(01)00382903812349(11)240702(17)290630(10)4177835
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381234
Device Lot Number4177835
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Supplement Date Received by Manufacturer06/22/2026
Initial Report FDA Received Date06/03/2026
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age41 YR
Patient SexMale